Solvable points on smooth projective varieties

Trevor D Wooley

Research output: Contribution to journalArticle (Academic Journal)peer-review

2 Citations (Scopus)
264 Downloads (Pure)

Abstract

We establish that smooth, geometrically integral projective varieties of small degree are not pointless in suitable solvable extensions of their field of definition, provided that this field has characteristic zero.
Original languageEnglish
Pages (from-to)391-403
Number of pages13
JournalMonatshefte für Mathematik
Volume180
Issue number2
Early online date21 Jul 2015
DOIs
Publication statusPublished - 19 May 2016

Bibliographical note

Date of Acceptance: 30/06/2015
arXiv:1501.01789

Keywords

  • Solvable points
  • Forms in many variables
  • Smooth projective varieties
  • 14G05
  • 11D72
  • 11E76

Fingerprint Dive into the research topics of 'Solvable points on smooth projective varieties'. Together they form a unique fingerprint.

Cite this